# SDR AALA201605159001

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 55,242 hours, 23,607 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D3231025000000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AFTER EXTENDING LG, SMELLED STRONG HYDRAULIC FLUID SMELL FROM AIR CONDITIONING SYS.  ACCOMPLISHED TROUBLESHOOTING IAW CABIN AIR QUALITY JC 26L0021001.  REPLACED NLG DOOR OPEN LINE FROM FWD CARGO LT SIDE TO E & E BAY LEAK CHECKED GOOD.
